# SDR SIMA20250220002

- Difficulty date: February 20, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N329DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000457
- Aircraft time: 23,871 hours, 16,382 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031037022
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON UPPER EXTERNAL SKIN OF RH WING FIXED LEADING EDGE JUST OUTBD OF #4 SLAT OUTBD WAI HARNESS TUBE (MAJOR REPAIR) RAR RH WING FIXED LEADING EDGE SKIN JUST OUTBOARD OF #4 SLAT OUTBOARD WAI HARNESS TUBE IAW EMB 175 SRM 51-40-08.
